# SDR DALA2019061403571

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1121644) DURING INSPECTION FOUND CORROSION SUPPORT ZEE LOCATED BTW BS 867 TO BS 947.5 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE LOCATED BTW BS 867 TO BS 947.5 AND STR 25R AT AFT CARGO COMPARTMENT ASPER B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 147A7500.
